MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Model Number 370-1080-01
Medical Device Problem Codes Failure to Obtain Sample (2533); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The surgeon used the needle for the first core biopsy specimen.The patient experienced a lot of pain and discomfort.Upon obtaining the first specimen he examined the needle and saw it was bent.He then changed to another needle, the same type and size.Two more specimens were obtained.The patient did not experienced pain and discomfort with the 2nd needle.
 
Event or Problem Description
Dr the surgeon used the needle for the first core biopsy specimen.The patient experienced a lot of pain and discomfort.Upon obtaining the first specimen he examined the needle and saw it was bent.He then changed to another needle, the same type and size.Two more specimens were obtained.The patient did not experienced pain and discomfort with the 2nd needle.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned products, and it was found that the tri-tips were bent out of shape, preventing the device from properly obtaining a sample, hence the complaint was confirmed.There are stringent computer and photographic inspections that ensure the cannula tri-tips are not deformed during the manufacturing process.The tri-tip damage was likely caused by the device striking a hard external surface or a hard object such as a bone or possibly getting caught on some human tissue and pulling back.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17941841
Report Number0001417485-2023-00006
Device Sequence Number2983459
Product Code KNW
UDI-Device Identifier00886333004386
UDI-Public(01)00886333004386(17)250817(10)11436037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model Number370-1080-01
Device Lot Number11436037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
09/04/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date01/11/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown